| Model Number |
38610ML |
| Medical Device Problem Codes |
Thermal Decomposition of Device (1071); Electrical /Electronic Property Problem (1198); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a robi clamp was burned during the medical procedure.According to the customer, it was used in a gynecology procedure, with the same brand of autocon high frequency equipment, using the recommended energy.They have not identified what could have caused the forceps to burn.No negative impact in state of health reported.
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: the investigation of the complaint clearly shows that the primary defect is in item 38600 - robi metal outer sheath (lot sm13).Presumed residual moisture caused a short circuit, which generated intense heat and led to the melting of the plastic ring.The resulting overvoltage spread to item 38610ml - robi kelly forceps insert (lot pm12) in an electrically traceable manner and caused thermal damage there, particularly in the fork area.Although signs of wear were found on item 38151 - robi plastic handle (lot rm06), no functional or safety-related defects were identified.Since both the original fault and the consequential fault were clearly identified and documented in a comprehensible manner, no further investigation is necessary.In addition, the ifu (instructions for use) and the reprocessing instructions expressly refer to the complete drying of the device before reuse in order to prevent exactly such damage.The event is filed under internal karl storz complaint id: (b)(4).